Gerlinda (16 Feb 2012)
"Scarlette and Jean Stepnoski"


 
I am so sorry about your husband's issues.  That sounds a whole lot more serious than ours.  I understand that the over-abundance of current being aimed at people now plays a big factor in dizziness and other things such as headaches....even tingling in the extremities.   I believe that you mentioned in another email that your husband was in the military, right?  Who knows what the poor man had to endure.  My husband is retired army so I am well aware of what could have been part of his time with them.  The military is neccesary but it can be so very rough.  My son, many, many years ago, while in the Marines was doing his push-ups, when his note book fell out of his pocket.  Stopping to pick it up, the Drill Sargent, grabbed his ears and actually pulled him up by them.  He has ear issues to this day.  Scarlette, I have been and will continue to pray for him.  And the other Doves who have asked for prayer, I try to keep in prayer nightly.  Thank you Scarlette.  gerlinda 
 
Scarlette (14 Feb 2012)
"To Gerlinda.. feeling dizzy"
http://www.fivedoves.com/letters/feb2012/scarlette214-2.htm

Jean, I just want to tell you that your information on the titles of those movies coming out are most interesting.  Guess we can say, after that Super Bowl half-time demonstration,  it's Anything Goes.  Amazing, it is!  And the third movie "Gone" is just fine for all of us if it means what it sounds like.  In the Illuminati Card Games, they had the card that was titled "Rapture" and I thought when I saw it, the doubters of God's Word who say there is no such event may well know by the Devil's Cards that there is a Rapture and we will be gone.  Praise the Lord.  I always your information.  g